# SDR COMA0260307

- Difficulty date: May 8, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 12,273 hours, 12,421 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 600911775
- Condition: Dirty
- Location: Wing Center
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLIGHT 5261 - A/P TRIM LWD CAUTION MESSAGE. AILERON CONTROLS LOCKED UP.COULD NOT DUPLICATE PROBLEM ON GROUND - AILERON AFT BELLCRANK ASSY WERE DETERMINED TO BE MOST PROBABLE CAUSE AND WERE REPLACED.
